# SDR HEEA954583

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 4596
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LANDING LIGHT INOPERATIVE. REPLACED WITH SERVICEABLE LIGHT.
